# SDR DXTA200802801

- Difficulty date: January 27, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 5,224 hours, 3,498 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, AFTER RETRACTING GEAR, THE STALL IDENT,SQUAT,R GEAR LIGHTS CAME ON. TIGHTENED TERMINAL KKR7 ON PANEL TBKK IAW RAC DWG. 25-8NAS-2584. OPS CHECK GOOD. REF WO: 07-19-1635-1.2
